Filtros : "Mercuri, Francesco" Limpar

Filtros



Refine with date range


  • Source: Journal of Geometry and Physics. Unidade: ICMC

    Assunto: GEOMETRIA DIFERENCIAL CLÁSSICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CINTRA, Adriana A; MERCURI, Francesco; ONNIS, Irene Ignazia. Minimal surfaces in Lorentzian Heisenberg group and Damek-Ricci spaces via the Weierstrass representation. Journal of Geometry and Physics, Amsterdam, v. No 2017, p. 396-412, 2017. Disponível em: < http://dx.doi.org/10.1016/j.geomphys.2017.08.005 > DOI: 10.1016/j.geomphys.2017.08.005.
    • APA

      Cintra, A. A., Mercuri, F., & Onnis, I. I. (2017). Minimal surfaces in Lorentzian Heisenberg group and Damek-Ricci spaces via the Weierstrass representation. Journal of Geometry and Physics, No 2017, 396-412. doi:10.1016/j.geomphys.2017.08.005
    • NLM

      Cintra AA, Mercuri F, Onnis II. Minimal surfaces in Lorentzian Heisenberg group and Damek-Ricci spaces via the Weierstrass representation [Internet]. Journal of Geometry and Physics. 2017 ; No 2017 396-412.Available from: http://dx.doi.org/10.1016/j.geomphys.2017.08.005
    • Vancouver

      Cintra AA, Mercuri F, Onnis II. Minimal surfaces in Lorentzian Heisenberg group and Damek-Ricci spaces via the Weierstrass representation [Internet]. Journal of Geometry and Physics. 2017 ; No 2017 396-412.Available from: http://dx.doi.org/10.1016/j.geomphys.2017.08.005
  • Source: Annali di Matematica Pura ed Applicata. Unidade: ICMC

    Subjects: GEOMETRIA, GEOMETRIA DIFERENCIAL, SUPERFÍCIES MÍNIMAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CINTRA, Adriana A; MERCURI, Francesco; ONNIS, Irene Ignazia. The Björling problem for minimal surfaces in a Lorentzian three-dimensional Lie group. Annali di Matematica Pura ed Applicata, Heidelberg, v. 195, n. 1, p. 95-110, 2016. Disponível em: < http://dx.doi.org/10.1007/s10231-014-0454-y > DOI: 10.1007/s10231-014-0454-y.
    • APA

      Cintra, A. A., Mercuri, F., & Onnis, I. I. (2016). The Björling problem for minimal surfaces in a Lorentzian three-dimensional Lie group. Annali di Matematica Pura ed Applicata, 195( 1), 95-110. doi:10.1007/s10231-014-0454-y
    • NLM

      Cintra AA, Mercuri F, Onnis II. The Björling problem for minimal surfaces in a Lorentzian three-dimensional Lie group [Internet]. Annali di Matematica Pura ed Applicata. 2016 ; 195( 1): 95-110.Available from: http://dx.doi.org/10.1007/s10231-014-0454-y
    • Vancouver

      Cintra AA, Mercuri F, Onnis II. The Björling problem for minimal surfaces in a Lorentzian three-dimensional Lie group [Internet]. Annali di Matematica Pura ed Applicata. 2016 ; 195( 1): 95-110.Available from: http://dx.doi.org/10.1007/s10231-014-0454-y
  • Source: Illinois Journal of Mathematics. Unidade: ICMC

    Assunto: GEOMETRIA DIFERENCIAL

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MERCURI, Francesco; ONNIS, Irene Ignazia. On the Björling problem in a three-dimensional Lie group. Illinois Journal of Mathematics, Urbana, v. 53, n. 2, p. 431-440, 2009. Disponível em: < http://www.projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.ijm/1266934786 >.
    • APA

      Mercuri, F., & Onnis, I. I. (2009). On the Björling problem in a three-dimensional Lie group. Illinois Journal of Mathematics, 53( 2), 431-440. Recuperado de http://www.projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.ijm/1266934786
    • NLM

      Mercuri F, Onnis II. On the Björling problem in a three-dimensional Lie group [Internet]. Illinois Journal of Mathematics. 2009 ; 53( 2): 431-440.Available from: http://www.projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.ijm/1266934786
    • Vancouver

      Mercuri F, Onnis II. On the Björling problem in a three-dimensional Lie group [Internet]. Illinois Journal of Mathematics. 2009 ; 53( 2): 431-440.Available from: http://www.projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.ijm/1266934786
  • Source: Communications in Analysis and geometry. Unidade: IME

    Assunto: GEODÉSIA GEOMÉTRICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILIOTTI, Leonardo; MERCURI, Francesco; PICCIONE, Paolo. On a Gromoll-Meyer type theorem in globally hyperbolic stationary spacetimes. Communications in Analysis and geometry, Irvine, v. 16, n. 2, p. 333-393, 2008. Disponível em: < http://dx.doi.org/10.4310/CAG.2008.v16.n2.a3 > DOI: 10.4310/cag.2008.v16.n2.a3.
    • APA

      Biliotti, L., Mercuri, F., & Piccione, P. (2008). On a Gromoll-Meyer type theorem in globally hyperbolic stationary spacetimes. Communications in Analysis and geometry, 16( 2), 333-393. doi:10.4310/cag.2008.v16.n2.a3
    • NLM

      Biliotti L, Mercuri F, Piccione P. On a Gromoll-Meyer type theorem in globally hyperbolic stationary spacetimes [Internet]. Communications in Analysis and geometry. 2008 ; 16( 2): 333-393.Available from: http://dx.doi.org/10.4310/CAG.2008.v16.n2.a3
    • Vancouver

      Biliotti L, Mercuri F, Piccione P. On a Gromoll-Meyer type theorem in globally hyperbolic stationary spacetimes [Internet]. Communications in Analysis and geometry. 2008 ; 16( 2): 333-393.Available from: http://dx.doi.org/10.4310/CAG.2008.v16.n2.a3
  • Source: Pacific Journal of Mathematics. Unidade: IME

    Assunto: GEOMETRIA SIMPLÉTICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MERCURI, Francesco; PICCIONE, Paolo; TAUSK, Daniel Victor. Stability of the conjugate index, degenerate conjugate points and the Maslov index in semi-Riemannian geometry. Pacific Journal of Mathematics, Berkeley, v. 206, n. 2, p. 375-400, 2002. Disponível em: < https://doi.org/10.2140/pjm.2002.206.375 > DOI: 10.2140/pjm.2002.206.375.
    • APA

      Mercuri, F., Piccione, P., & Tausk, D. V. (2002). Stability of the conjugate index, degenerate conjugate points and the Maslov index in semi-Riemannian geometry. Pacific Journal of Mathematics, 206( 2), 375-400. doi:10.2140/pjm.2002.206.375
    • NLM

      Mercuri F, Piccione P, Tausk DV. Stability of the conjugate index, degenerate conjugate points and the Maslov index in semi-Riemannian geometry [Internet]. Pacific Journal of Mathematics. 2002 ; 206( 2): 375-400.Available from: https://doi.org/10.2140/pjm.2002.206.375
    • Vancouver

      Mercuri F, Piccione P, Tausk DV. Stability of the conjugate index, degenerate conjugate points and the Maslov index in semi-Riemannian geometry [Internet]. Pacific Journal of Mathematics. 2002 ; 206( 2): 375-400.Available from: https://doi.org/10.2140/pjm.2002.206.375
  • Source: Advances in Geometry. Unidade: IME

    Assunto: GEOMETRIA DIFERENCIAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASPERTI, Antonio Carlos; LOBOS, Guillermo Antonio; MERCURI, Francesco. Pseudo-parallel submanifolds of a space form. Advances in Geometry, Berlim, v. 2, n. 1, p. 57-71, 2002. Disponível em: < https://doi.org/10.1515/advg.2001.027 > DOI: 10.1515/advg.2001.027.
    • APA

      Asperti, A. C., Lobos, G. A., & Mercuri, F. (2002). Pseudo-parallel submanifolds of a space form. Advances in Geometry, 2( 1), 57-71. doi:10.1515/advg.2001.027
    • NLM

      Asperti AC, Lobos GA, Mercuri F. Pseudo-parallel submanifolds of a space form [Internet]. Advances in Geometry. 2002 ; 2( 1): 57-71.Available from: https://doi.org/10.1515/advg.2001.027
    • Vancouver

      Asperti AC, Lobos GA, Mercuri F. Pseudo-parallel submanifolds of a space form [Internet]. Advances in Geometry. 2002 ; 2( 1): 57-71.Available from: https://doi.org/10.1515/advg.2001.027
  • Source: Anais da Academia Brasileira de Ciências. Unidade: IME

    Assunto: ESPAÇOS DE HILBERT

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILIOTTI, Leonardo; MERCURI, Francesco; TAUSK, Daniel Victor. A note on tensor fields in Hilbert spaces. Anais da Academia Brasileira de Ciências, Rio de Janeiro, v. 74, n. 2, p. 207-210, 2002. Disponível em: < http://dx.doi.org/10.1590/S0001-37652002000200003 > DOI: 10.1590/S0001-37652002000200003.
    • APA

      Biliotti, L., Mercuri, F., & Tausk, D. V. (2002). A note on tensor fields in Hilbert spaces. Anais da Academia Brasileira de Ciências, 74( 2), 207-210. doi:10.1590/S0001-37652002000200003
    • NLM

      Biliotti L, Mercuri F, Tausk DV. A note on tensor fields in Hilbert spaces [Internet]. Anais da Academia Brasileira de Ciências. 2002 ; 74( 2): 207-210.Available from: http://dx.doi.org/10.1590/S0001-37652002000200003
    • Vancouver

      Biliotti L, Mercuri F, Tausk DV. A note on tensor fields in Hilbert spaces [Internet]. Anais da Academia Brasileira de Ciências. 2002 ; 74( 2): 207-210.Available from: http://dx.doi.org/10.1590/S0001-37652002000200003
  • Source: Differential equations and dynamical systems. Conference titles: Conference on Differential Equations and Dynamical Systems. Unidade: IME

    Assunto: GEOMETRIA GLOBAL

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MERCURI, Francesco; PICCIONE, Paolo; TAUSK, Daniel Victor. Ordinary differential equations of Morse-Sturm type. Anais.. Providence: AMS, 2002.
    • APA

      Mercuri, F., Piccione, P., & Tausk, D. V. (2002). Ordinary differential equations of Morse-Sturm type. In Differential equations and dynamical systems. Providence: AMS.
    • NLM

      Mercuri F, Piccione P, Tausk DV. Ordinary differential equations of Morse-Sturm type. Differential equations and dynamical systems. 2002 ;
    • Vancouver

      Mercuri F, Piccione P, Tausk DV. Ordinary differential equations of Morse-Sturm type. Differential equations and dynamical systems. 2002 ;
  • Unidade: IME

    Assunto: GEOMETRIA DIFERENCIAL

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MERCURI, Francesco; PICCIONE, Paolo; TAUSK, Daniel Victor. Stability of the focal and geometry index in semi-Riemannian geometry via the Maslov index. [S.l: s.n.], 1999.
    • APA

      Mercuri, F., Piccione, P., & Tausk, D. V. (1999). Stability of the focal and geometry index in semi-Riemannian geometry via the Maslov index. São Paulo: IME-USP.
    • NLM

      Mercuri F, Piccione P, Tausk DV. Stability of the focal and geometry index in semi-Riemannian geometry via the Maslov index. 1999 ;
    • Vancouver

      Mercuri F, Piccione P, Tausk DV. Stability of the focal and geometry index in semi-Riemannian geometry via the Maslov index. 1999 ;
  • Source: Bolletino delle Unione Matematica Italiana. Ser. B. Unidade: IME

    Assunto: COHOMOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASPERTI, Antonio Carlos; MERCURI, Francesco; NORONHA, Helena. Cohomogeneity one manifolds and hipersurfaces of revoluton. Bolletino delle Unione Matematica Italiana. Ser. B[S.l.], v. 11, n. 2, p. 199-215, 1997.
    • APA

      Asperti, A. C., Mercuri, F., & Noronha, H. (1997). Cohomogeneity one manifolds and hipersurfaces of revoluton. Bolletino delle Unione Matematica Italiana. Ser. B, 11( 2), 199-215.
    • NLM

      Asperti AC, Mercuri F, Noronha H. Cohomogeneity one manifolds and hipersurfaces of revoluton. Bolletino delle Unione Matematica Italiana. Ser. B. 1997 ; 11( 2): 199-215.
    • Vancouver

      Asperti AC, Mercuri F, Noronha H. Cohomogeneity one manifolds and hipersurfaces of revoluton. Bolletino delle Unione Matematica Italiana. Ser. B. 1997 ; 11( 2): 199-215.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021